# SDR ASAA2018120127191

- Difficulty date: December 1, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 06939
- Aircraft time: 10,050 hours, 3,160 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WING ANTI ICE SYS FAULT GROUNDED - YES. OPS TEST WING ANTI ICE SYSTEM PER AMM 30-11-00-7-. OPS TEST OK.
